# SDR AALA202405079729

- Difficulty date: March 21, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 77,682 hours, 32,200 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311107720300
- Condition: Cracked
- Location: Windshield Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK CENTER WINDSHIELD FRAMING RIGHT HAND CONTINUITY FITTING CRACKED BETWEEN FR 1 AND FR 3 AND Y0 REPLACED CONTINUITY FITTING PER EO 5319Y017-002.
